Jump to content

Mistri_The_Squirrel

Members
  • Content Count

    85
  • Joined

  • Last visited

Everything posted by Mistri_The_Squirrel

  1. Thank you for the info. I just got my POTS diagnosis in December, so I don't know that much about it. These IV fluids are just to improve your symptoms, right? I mean, it's not going to be a medical emergency if you don't get them, is it? I'm so sorry to hear that you are going through such a bad time right now. I can relate to financial woes. I haven't told many people about this, but I was almost homeless during the time I didn't know what was wrong with me. I thought I could have a serious illness, and I wondered how I was going to help myself if I was living in my c
  2. To me, the light-headedness is the worst. The feeling that I'm going to pass out alarms me. Then I get anxious, which makes it worse. I try not to get too anxious and tell myself I will be okay. The brain fog I had before I started on Pristiq was almost as bad though. I felt like I was going crazy and had a hard time functioning. The brain fog is much better now, and my depression and anxiety have been better too. Unfortunately, the Pristiq raises my heart rate and I'm pretty sure it was causing me to have low sodium levels before I started taking salt tablets. I had to go down
  3. Hi, JP0324!! I don't have advice to give about medication or symptoms, as I am new to this myself. But I wanted to send you a virtual hug. ((JP0324)) I'm sorry you're having to go through POTS too. I have anxiety about my POTS and the medications as well. I try really hard to be proactive about the situation, and at times that has involved being pushy when people don't seem motivated to help. If you don't have the strength to do that yourself, do you have someone you trust enough to permit them to act on your behalf? I had to do that for my dad at times when he was sick. He had
  4. I've been prescribed Klonopin for my anxiety, but also for sleep. It helps bring my heart rate down as well. I'm not sure if a benzodiazepine is the best medication to prescribe for long-term use (it's addictive), but that is for you and your physician to decide. I have a prescription for .5 mg tablets, 1 in the morning and 2 at bedtime, but I rarely take that much. I usually take half that. It does help with fatigue, because I am able to relax enough to sleep pretty well at night. It can make you tired when you take it during the day, or it can make you feel less tense and
  5. I'm not sure if my depression has anything to do with my POTS, but I noticed that I started having balance problems after I had been lying in bed all of the time when I was not at work. My dad had died and I was in a deep state of grief. I went to an ENT, had some tests done and was told I had some sort of unspecified vestibular disorder. I believe it happened because I was lying on my left side so much and very sedentary. I had physical therapy and that seemed to help with my balance, but I was still having pre-syncope espisodes (though I didn't know what they were at the time).
  6. Are the IV fluids a daily thing? Does someone come to your home or do you have to go to the hospital, or? Do you have additional diagnoses other than POTS? No need to say if that's too personal. I just got my POTS diagnosis in December, and I don't yet know if there is anything going on in addition to the POTS. I suspect there is. I'm not sure where to go next though.
  7. Thank you for responding, RecipeForDisaster. I'm glad it's working out for you so well! Hopefully I'll find something that works too. My stomach is upset this morning. I just ate, and now it is more upset, so I'm hesitant to take this pill. This is such a bummer. Hopefully my stomach will calm down soon and I will be able to take it again. I want to give it a fair shot. Hoping more people will respond so I'll know whether or not the drugged feeling is as strange of an occurrence as it seems to be.
  8. I just started Mestinon today (technically yesterday, as it is 3 a.m. here). I was told to take half of a 60 mg pill three times a day. Nervous about the possible digestive side effects, I took only a quarter of a pill at a time. I'm really glad I decided to do that. I was warned that there would probably be stomach upset and diarrhea. I have not had that. What I have had is the feeling that someone gave me an illicit drug. I feel high, but not in a good way. Is this normal? I was not anticipating this at all, because I was not warned about it and the info that came with my prescr
×
×
  • Create New...